# SDR DALA2018091405592

- Difficulty date: September 14, 2018
- Submitted: September 14, 2018
- Operation: Air carrier
- Aircraft: N975DL
- Make and model: Doug MD-88
- Aircraft serial: 53243
- Aircraft time: 71,934 hours, 53,257 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CANTED FRAME CRACKED AT TAIL CONE ALIGNMENT PIN JUST BELOW RT UPPER LATCH. REMOVED AND REPLACED AFT FUSELAGE TAIL CONE CANTED ATTACH FRAME.
